Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of Severi's theory of a basis to the Kummer and Weddle surfaces


Authors: F. R. Sharpe and C. F. Craig
Journal: Trans. Amer. Math. Soc. 15 (1914), 236-244
MSC: Primary 14J28
DOI: https://doi.org/10.1090/S0002-9947-1914-1500977-8
MathSciNet review: 1500977
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J28

Retrieve articles in all journals with MSC: 14J28


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500977-8
Article copyright: © Copyright 1914 American Mathematical Society